# SDR REXA2021041300212

- Difficulty date: April 6, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 52000127
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OUTER CYLINDER ASSY. JUST BELOW PROX SWITCH BRACKETS ON LH AND RH SIDE HAS MINOR CORROSION.  REMOVED AND INSTALLED SERVICEABLE NLG STRUT ASSY IAW CRJ 900 AMM 32-21-01-000/400-801-A01. OPS TEST GOOD. ALSO J/C 900-32-710-904.
